Crocin Cold & Flu Max Tablet 15’S

US$16.00US$22.00 (-27%)

In stock

Compare

What is CROCIN COLD & FLU?
CROCIN COLD & FLU contains Paracetamol, Caffeine and Phenylephrine
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information
What CROCIN COLD & FLU is used for?
It is used to relieve the symptoms of colds and flu, including headache, feverishness (high temperature), nasal and sinus congestion and its associated pressure and pain, catarrh, aches and pains
PRODUCT DETAILS
Net Qty
1 N
Item Weight
25 g
Ingredient
CAFFEINE 32MG+PARACETAMOL(ACETAMINOPHEN) 500MG+PHENYLEPHRINE 10MG
Hsn Code
30049069
Show more

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Price Based Country test mode enabled for testing United States (US). You should do tests on private browsing mode. Browse in private with Firefox, Chrome and Safari

Main Menu

Crocin Cold & Flu Max Tablet 15'S

US$16.00US$22.00 (-27%)

Add to Cart